# SDR QXEA2016111700729

- Difficulty date: November 15, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 22,842 hours, 24,535 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Processor
- Part number: C12432AA06
- Part serial: 473
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 21,046 hours, 22,617 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IOP2 FAIL ED MESSAGE & AVIONICS CAUTION MESSAGE. RETURNED TO FIELD. LANDING UNEVENTFUL. INTERAGATED CDS AND FOUND " NO DATA FROM IOP2". REMOVED & REPLACED NR 2 IOP IAW MTC 6314101 FLT.  RETURNED TO SERVICE.
